About this Journal Submit a Manuscript Table of Contents
ISRN Thermodynamics
Volume 2012 (2012), Article ID 528737, 5 pages
http://dx.doi.org/10.5402/2012/528737
Research Article

Thermodynamic Derivation of the Fluctuation Theorem and Jarzynski Equality

Department of Meteorology, University of Reading, Reading RG6 6BB, UK

Received 14 February 2012; Accepted 15 March 2012

Academic Editors: M. Appell, C. Pierleoni, and Z. Slanina

Copyright © 2012 Maarten H. P. Ambaum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maarten H. P. Ambaum, “Thermodynamic Derivation of the Fluctuation Theorem and Jarzynski Equality,” ISRN Thermodynamics, vol. 2012, Article ID 528737, 5 pages, 2012. doi:10.5402/2012/528737